Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 9, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 13, 2018, 7:23 PM CDT for 5 counties in Iowa. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2018, 7:23 PM CDT (00:23 UTC)
- Expired
- Apr 13, 2018, 8:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, IA, Hamilton County, IA, Hardin County, IA, Marshall County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 51 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 7:30 PM CDT | TSTM WND DMG | 1 Ssw Story City, IA | BE ADVISED THAT 130TH STREET FROM HWY 69 TO 550TH STREET IS BLOCKED DUE TO POWER POLES AND LINES DOWN. PLEASE STAY OUT OF THE AREA AS THERE IS A RISK OF MORE POWER POLES COMING DOWN WITH THE NEXT ROUND OF STORMS. ALLIANT ENERGY IS ON SCENE AND IS TRYING TO ASS |
| Apr 13, 7:40 PM CDT | TSTM WND DMG | 1 E Story City, IA | ROOF DAMAGE. |
| Apr 13, 7:40 PM CDT | TSTM WND DMG | 4 Sw Roland, IA | SEMI BLOWN OVER ALONG I-35 AT MILE MARKER 119. |
| Apr 13, 8:25 PM CDT | TSTM WND DMG | Hubbard, IA | BUILDING LOST IT'S ROOF IN HUBBARD, WITH 2 MORE HOMES BETWEEN HUBBARD AND IOWA FALLS SUSTAINING DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 3:22 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
105
WUUS53 KDMX 140023
SVRDMX
IAC015-079-083-127-169-140115-
/O.NEW.KDMX.SV.W.0009.180414T0023Z-180414T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
723 PM CDT FRI APR 13 2018
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Story County in central Iowa...
Southern Hardin County in central Iowa...
Northwestern Marshall County in central Iowa...
Northeastern Boone County in central Iowa...
Southern Hamilton County in central Iowa...
* Until 815 PM CDT.
* At 723 PM CDT, a severe thunderstorm was located near Gilbert, or
near Ames, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ames, Boone, Nevada, Story City, Roland, Jewell Junction, Gilbert,
Iowa State Center, Hubbard, Zearing, Radcliffe, Ellsworth,
Stanhope, Union, McCallsburg, Kelley, New Providence, Randall,
Whitten and Buckeye.
This includes Interstate 35 between mile markers 109 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4189 9370 4221 9399 4221 9393 4224 9393
4247 9347 4229 9300 4222 9300
TIME...MOT...LOC 0023Z 223DEG 43KT 4209 9372
HAIL...0.75IN
WIND...60MPH
$$
MF3 follow-up statements
023
WWUS53 KDMX 140033
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
733 PM CDT FRI APR 13 2018
IAC015-079-083-127-169-140115-
/O.CON.KDMX.SV.W.0009.000000T0000Z-180414T0115Z/
Story IA-Hardin IA-Marshall IA-Boone IA-Hamilton IA-
733 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHERN STORY...SOUTHERN HARDIN...NORTHWESTERN MARSHALL...
NORTHEASTERN BOONE AND SOUTHERN HAMILTON COUNTIES...
At 733 PM CDT, severe thunderstorms were located along a line
extending from near Jewell Junction to Story City to near Nevada,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ames, Nevada, Story City, Roland, Jewell Junction, Gilbert, Iowa
State Center, Hubbard, Zearing, Radcliffe, Ellsworth, Stanhope,
Union, McCallsburg, Kelley, New Providence, Randall, Whitten, Buckeye
and St. Anthony.
This includes Interstate 35 between mile markers 109 and 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4192 9364 4208 9373 4221 9387 4222 9387
4224 9393 4247 9347 4229 9300 4222 9300
TIME...MOT...LOC 0033Z 244DEG 47KT 4227 9369 4216 9358 4201 9353
HAIL...0.75IN
WIND...60MPH
$$
MF265
WWUS53 KDMX 140053
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
753 PM CDT FRI APR 13 2018
IAC015-140103-
/O.CAN.KDMX.SV.W.0009.000000T0000Z-180414T0115Z/
Boone IA-
753 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOONE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
central Iowa.
LAT...LON 4205 9335 4221 9344 4230 9352 4239 9363
4247 9347 4229 9300 4222 9300
TIME...MOT...LOC 0053Z 223DEG 43KT 4244 9348 4233 9337 4218 9332
$$
IAC079-083-127-169-140115-
/O.CON.KDMX.SV.W.0009.000000T0000Z-180414T0115Z/
Story IA-Hardin IA-Marshall IA-Hamilton IA-
753 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN STORY...SOUTHERN HARDIN...NORTHWESTERN MARSHALL AND
EAST CENTRAL HAMILTON COUNTIES...
At 753 PM CDT, severe thunderstorms were located along a line
extending from 12 miles southwest of Iowa Falls to 13 miles west of
Eldora to 9 miles east of Roland, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hubbard, Zearing, Radcliffe, Union, McCallsburg, New Providence,
Whitten, Buckeye, St. Anthony, Garden City, Drake Airport and Eldora
Municipal Airport.
This includes Interstate 35 between mile markers 136 and 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4205 9335 4221 9344 4230 9352 4239 9363
4247 9347 4229 9300 4222 9300
TIME...MOT...LOC 0053Z 223DEG 43KT 4244 9348 4233 9337 4218 9332
HAIL...0.75IN
WIND...60MPH
$$
MF409
WWUS53 KDMX 140109
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
809 PM CDT FRI APR 13 2018
IAC079-083-127-169-140118-
/O.EXP.KDMX.SV.W.0009.000000T0000Z-180414T0115Z/
Story IA-Hardin IA-Marshall IA-Hamilton IA-
809 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STORY...SOUTHERN
HARDIN...NORTHWESTERN MARSHALL AND EAST CENTRAL HAMILTON COUNTIES
WILL EXPIRE AT 815 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 900 PM CDT for
central Iowa.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of eastern Iowa.
LAT...LON 4205 9335 4221 9344 4230 9352 4239 9363
4247 9347 4229 9300 4222 9300
TIME...MOT...LOC 0108Z 223DEG 43KT 4256 9332 4245 9321 4230 9316
$$
MFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 7:11 PM CDT, 12 minutes earlier.
Area forecast discussion, Apr 13, 7:11 PM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 711 PM CDT Fri Apr 13 2018 .SHORT TERM.../Tonight/ Issued at 426 PM CDT Fri Apr 13 2018 Bottom Line up Front... Severe Weather main threat in southern Iowa for the immediate short- term. Large hail, tornadoes, and damaging winds all possible. Transition to winter weather hazards overnight across northern to northwestern Iowa. Setup... 20z Sfc analysis has roughly a 990mb low positioned over southeastern Nebraska/northeastern Kansas. Well-advertised moisture has surged ahead of this low into the warm sector, aided by 50 to 60 kt moisture transport winds. All eyes have been on how far north the warm front (oriented from west to east) attendant to the sfc low would make it today. At present time, the boundary is draped around the southern three tiers of counties in Iowa. South of the boundary, dewpoint temperatures have climbed into the 60s. Much of southwestern Iowa had sunshine through this morning which aided in destabilization. Convective initiations is well underway from southwestern Iowa southward through Kansas. Ongoing Severe Weather... With ongoing convection, focus is on mode and longevity. Latest RAP showing widespread CAPE values of 2000 J/Kg. 0-6KM shear is upwards of 50 kts and low-level helicity is off the charts. With this moisture, sounding profile, LCL heights are more than sufficiently low for tornadoes... especially near to the boundary. Hodograph analysis has slowed down storm motion to more the 30 to 40 mph range vs the 50 to 60 mph range they were suggesting yesterday. Storms getting north of the boundary will lose their tornado potential, with elevated hail being the main convective mode. Into the overnight, boundary layer won't decouple, so we won't have capping issues. Instability lingers, though waning through 12z Sat. The boundary is slated to slowly drift southward, making it into Missouri between 06z Sat and 09z Sat, which will bring an end to the SVR/Tor threat. Will have to keep an eye on storms in Kansas/Missouri moving northward... with such prolific shear profiles, storms should be able to sustain themselves into Iowa. .LONG TERM.../Saturday through Friday/ Issued at 426 PM CDT Fri Apr 13 2018 Bottom Line up Front... Winter weather hazards continue tonight through Sunday, with blizzard potential likely in northwestern Iowa. Strong winds will be major driver of impacts. Transition to snow should begin in northwestern Iowa around 12z Sat as CAA begins to infiltrate Iowa. Minor tweaks made to the forecast from the previous days... the biggest of which has been to beef up amounts slightly in northwestern Iowa. In short, there has been a trend to linger instability through Iowa as major ascent processes in play. Thundersnow remains very possible, which typically indicates upwards of 2 inch per hour rates. High confidence in winds remaining in the 25 to 35 mph range, with gusts upwards of 50 mph in northwestern Iowa. Winds will be the biggest driver of impacts, as visibility will approach zero during heavier periods of snow...likely in the Saturday Morning to Saturday afternoon timeframe. This would have significant impacts on travel, making travel very dangerous and nearly impossible in certain locations. As our sfc low pulls away to the east, snowfall intensity/rates will begin to diminish Saturday afternoon into the evening hours. Another forecast tweak has been to linger the snow into Sunday. The 12z NAM especially keeps some forcing in our eastern counties through at least 18z Sun. Winds should be around 15 to 25 mph during this timeframe, so there may still be travel impacts as visibility could drop to less than one mile at times. Monday and Beyond... High pressure moves in to melt snow and quiet the weather on Monday. Long-term models have consistently been showing the next systems to push through the upper Midwest on Wednesday and on Saturday. At this time, it appears these should be fairly low-impact systems, with rain and a possible light rain/snow mix during the overnight hours Tuesday night and Friday night. && .AVIATION.../For the 00Z TAFS through 00Z Saturday evening/ Issued at 711 PM CDT Fri Apr 13 2018 IFR conditions and strong, gusty winds are in place across northern Iowa, somewhat removed from a west to east warm front currently between KCNC and KOXV. Confidence is high that these conditions will persist and sag southward somewhat later this evening. Thunderstorms producing producing severe wind gusts at times with variable conditions will also continue from western into northern Iowa. Later tonight strong winds will persist north with strong winds continuing north leading to blizzard conditions north and west with IFR or less likely. && .HYDROLOGY... Issued at 458 PM CDT Fri Apr 13 2018 Wet period expected over the next couple days with seasonally moderate to heavy QPF expected across the northern CWA. In response, the 2-day QPF hydrograph ensembles show significant within-bank rises at many forecast points within the Cedar, Iowa and Des Moines River basins mainly along and north of US Hwy 20, with the exception being the Des Moines River at Des Moines SE 6th St where the river may come within a couple feet of flood stage. The 2-day QPF hydrograph ensembles suggest flooding is possible at a few locations in the Cedar and Des Moines River basins along and north of US Hwy 20. A Flood Warning has already been issued for the West Fork Des Moines River at Estherville. In addition, a Flood Watch has been issued for the Cedar River at Cedar Falls. && .DMX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 7 AM Saturday to 1 AM CDT Sunday for IAZ025-035-036-044>047-057-058. Blizzard Warning from 7 AM Saturday to 1 AM CDT Sunday for IAZ004-005-015-023-024-033-034. Winter Weather Advisory from 7 AM Saturday to 1 PM CDT Sunday for IAZ017-026. Winter Storm Warning from 7 AM Saturday to 1 AM CDT Sunday for IAZ006-007-016. Winter Weather Advisory from 1 AM to 1 PM CDT Sunday for IAZ007- 027-028-037>039. && SHORT TERM...Kotenberg LONG TERM...Kotenberg AVIATION...Small HYDROLOGY...Zogg
Hazardous weather outlook, Apr 13, 4:47 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 447 PM CDT Fri Apr 13 2018 IAZ004-005-015-023-024-033-034-142200- Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun- 447 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Non-severe thunderstorms are possible this evening through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Blizzard Warning is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Snowfall reports are always appreciated. IAZ006-007-016-142200- Winnebago-Worth-Hancock- 447 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Thunderstorms are possible this evening and tonight. A few strong storms cannot be ruled out, with hail being the main threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Winter Storm Warning is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely. Snowfall reports are always appreciated. IAZ017-025-026-035-036-044>047-057-058-142200- Cerro Gordo-Wright-Franklin-Webster-Hamilton-Crawford-Carroll- Greene-Boone-Audubon-Guthrie- 447 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Strong to severe thunderstorms are possible this evening and tonight, especially south. Hail will be the main threat, with damaging winds possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Winter Weather Advisory is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Strong winds are likely tonight through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening, especially south. Snowfall reports are always appreciated. IAZ027-028-037>039-142200- Butler-Bremer-Hardin-Grundy-Black Hawk- 447 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Strong to severe thunderstorms are possible this evening and tonight, especially south. Hail will be the main threat, with damaging winds possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Winter Weather Advisory is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Non-severe thunderstorms are possible Saturday morning. Strong winds are likely tonight through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening, especially south. Snowfall reports are always appreciated. IAZ048>050-059>062-070>075-081>086-092>097-142200- Story-Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Cass-Adair- Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe- Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- 447 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Severe thunderstorms are possible this evening into early tonight. Large hail, damaging winds, and tornadoes are all possible, especially south. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Non-severe thunderstorms are possible Saturday afternoon, along with rain and a wintry mix of precipitation. Strong winds are likely tonight through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening and early tonight. Kotenberg
In the hours before
Local storm report, Apr 13, 6:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
656 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL FORT DODGE 42.51N 94.18W
04/13/2018 E0.25 INCH WEBSTER IA TRAINED SPOTTER
&&Local storm report, Apr 13, 7:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
703 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 3 WSW PERRY 41.83N 94.16W
04/13/2018 M61 MPH DALLAS IA AWOS
&&Local storm report, Apr 13, 7:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
709 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG JEFFERSON 42.02N 94.38W
04/13/2018 GREENE IA TRAINED SPOTTER
LARGE CAMPERS FLIPPED, POWER LINES SNAPPED,
MULTIPLE BUILDINGS DAMAGED.
&&Local storm report, Apr 13, 7:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
710 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 3 NNW FORT DODGE 42.55N 94.19W
04/13/2018 M58 MPH WEBSTER IA AWOS
&&Local storm report, Apr 13, 7:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
712 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG SCRANTON 42.02N 94.55W
04/13/2018 GREENE IA AMATEUR RADIO
WIND DRIVEN HAIL CAUSED BROKEN WINDOWS.
UNKNOWN HAIL SIZE.
&&
JAJLocal storm report, Apr 13, 7:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
717 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG 4 N WOODWARD 41.91N 93.92W
04/13/2018 BOONE IA PUBLIC
SHINGLES OFF ROOF.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:05 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 40 min |
| Apr 13, 7:18 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 42 min |
| Apr 13, 7:49 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Union | 41 min |
| Apr 13, 7:52 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Marshall, Story, Wright | 39 min |
| Apr 13, 7:59 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 36 min |
| Apr 13, 8:19 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin, Grundy | 41 min |
| Apr 13, 8:32 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Union | 37 min |
| Apr 13, 8:43 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 36 min |
| Apr 14, 1:31 AM CDT | Wind Advisory | DMX | Black Hawk, Bremer, Butler, Dallas, Grundy, Hardin and 6 more | 14 hr |
| Apr 14, 6:52 AM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 11 hr |
| Apr 14, 10:42 AM CDT | River Flood Warning | DMX | Black Hawk | 12 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.